Reviews Tea For Cold And Flu
Theraflu Multi-Symptom Severe Cold and Severe Cold Cough Combo 12 ct Powder Plus Severe Cold Cough Daytime 6 ct Powder
- 6 packets of Theraflu Multi-Symptom Severe Cold and 6 packets of Severe Cold Cough (12 packets total in combo) plus 6 packets of Theraflu Severe Cold Cough Daytime powder.
- Multi-symptom cold medicine that provides powerful relief from severe cold symptoms such as sore throat, headache, minor body aches and pains, nasal and sinus congestion, cough and fever.
- Theraflu cold relief packets dissolve quickly in hot water for cough medicine and flu relief that is as easy as making a cup of tea.
- Daytime cold and flu medicine features delicious flavors, great for stocking up on for cold and flu season.
- Theraflu daytime cold medicine provides symptom relief without drowsiness, while nighttime cold medicine helps you relieve symptoms so you can get a good night's sleep.
- Dissolve one Theraflu powder packet in 8 ounces of hot water for multi-symptom relief.
- Adults and children ages 12 and older take this flu remedy every four hours as needed for cold and flu symptom relief. Do not take more than 5 packets in 24 hours unless directed by a doctor.
Check StockAmazon Basic Care Nighttime Severe Cold, Flu and Cough, Pain Reliever/Fever Reducer, Nasal Decongestant, Cough Suppressant, Antihistamine. Hot Liquid Therapy for Fast Relief, 6 Count, White
- ACTIVE INGREDIENTS: The active ingredients in Severe Cold, Flu and Cough are acetaminophen 650 mg, pain reliever/fever reducer.
- diphenhydramine HCl 25 mg, antihistamine/cough suppressant.
- phenylephrine HCl 10 mg, nasal decongestant which compares to Theraflu Severe Cold and Cough active ingredients..
- FAST RELIEF: Severe Cold, Flu and Cough offers hot liquid therapy for fast relief of nasal and sinus congestion, cough, runny nose, sneezing, body ache, sore throat pain, headache and fever..
- CONVENIENT PACKETS: Dissolve powder into 8 oz. of hot water and sip while hot for nighttime cold and flu relief. Take every four hours while symptoms persist..
- COMFORTING WARMTH WITH GREAT TASTE: This flu medicine relieves pain with soothing honey lemon infused with white tea flavors..
- ALCOHOL-FREE COLD AND FLU POWDER: This product contains no alcohol or gluten..
Check StockTheraflu Flu & Sore Throat Packets Apple Cinnamon Flavor - 6 ct, Pack of 2
- Convenience pack contains one package of 6 powder packets of Theraflu Multi-Symptom Severe Cold Powder and one package of 30 packets of Emergen-C Immune Plus Super Orange for Immune Support (1).
- Theraflu flu remedy packets provide powerful relief from severe cold symptoms such as sore throat pain, headache, minor body aches and pains, nasal and sinus congestion, cough and fever.
- Theraflu cold relief packets dissolve in water.
- Emergen-C vitamin C dietary supplement for immune support packets contain powder that dissolves in water.
- Theraflu cough and cold medicine comes in delicious green tea and honey lemon flavor, great for stocking up on for cold and flu season.
- Adults and children ages 12 and older take Theraflu cold and flu medicine.
- Ages 14 and older take Emergen-C Immune+ dietary supplement, see product packaging for suggested use.
Check StockGoodSense Nighttime Severe Cold, Flu and Cough, Pain Reliever/Fever Reducer, Nasal Decongestant, Cough Suppressant, Antihistamine. Hot Liquid Therapy for Fast Relief, 6 Count
- ACTIVE INGREDIENTS: acetaminophen 650 mg, pain reliever/fever reducer.
- diphenhydramine HCl 25 mg, antihistamine/cough suppressant.
- phenylephrine HCl 10 mg, nasal decongestant which compares Theraflu Severe Cold and Cough active ingredients.
- FAST RELIEF: Severe Cold, Flu and Cough offers hot liquid therapy for fast relief of nasal and sinus congestion, cough, runny nose, sneezing, body ache, sore throat pain, headache and fever.
- CONVENIENT PACKETS: Dissolve powder into 8 oz. of hot water and sip while hot for nighttime cold and flu relief. Take every four hours while symptoms persist..
- COMFORTING WARMTH WITH GREAT TASTE: This flu medicine relieves pain with soothing honey lemon infused with white tea flavors..
- ALCOHOL-FREE COLD AND FLU POWDER: This product contains no alcohol or gluten..
Check StockTheraflu Nighttime Multi-Symptom Severe Cold Hot Liquid Powder Green Tea and Citrus Flavors 6 Count Box
- Theraflu Nighttime Multi-Symptom Severe Cold Hot Liquid Powder medicine.
- Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion.
- Cold and flu medicine with delicious green tea and citrus flavors.
- Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor.
- Cold, flu, and cough relief powder for adults and children 12 years of age and over.
- Contains Acetaminophen 500 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg.
Check StockTheraflu Multi-Symptom Severe Cold 6 ct Powder Plus Emergen-C Immune Plus Super Orange 30 ct Convenience Pack
- Convenience pack contains one package of 6 powder packets of Theraflu Multi-Symptom Severe Cold Powder and one package of 30 packets of Emergen-C Immune Plus Super Orange for Immune Support (1).
- Theraflu flu remedy packets provide powerful relief from severe cold symptoms such as sore throat pain, headache, minor body aches and pains, nasal and sinus congestion, cough and fever.
- Theraflu cold relief packets dissolve in water.
- Emergen-C vitamin C dietary supplement for immune support packets contain powder that dissolves in water.
- Theraflu cough and cold medicine comes in delicious green tea and honey lemon flavor, great for stocking up on for cold and flu season.
- Adults and children ages 12 and older take Theraflu cold and flu medicine.
- Ages 14 and older take Emergen-C Immune+ dietary supplement, see product packaging for suggested use.
Check StockGoodSense Daytime Cold and Flu Relief Caplets, 24 Count
- COMPARE: Compare GoodSense Daytime Cold and Flu Relief Caplets to the active ingredients of Vicks DayQuil Severe Cold & Flu Caplets. All the ingredients combine to make effective cold and flu relief caplets.
- EFFECTIVE: The active ingredients in this cold care are Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Guaifenesin 200 mg, and Phenylephrine HCI 5 mg.
- COLD AND FLU MEDICINE: GoodSense Daytime Cold and Flu Relief Caplets provide maximum strength relief for cold and flu symptoms such as headache, fever, sore throat, minor aches and pains, nasal/sinus congestion, sinus pressure, cough and chest congestion.
- NON-DROWSY COLD AND FLU MEDICINE: When used as directed, these daytime cold and flu caplets provide relief from severe cold and flu symptoms without making you drowsy.
- FREE FROM ALCOHOL: This cold and flu medicine is alcohol free and antihistamine free.
Check StockGoodSense Daytime Cold and Flu Multi-Symptom Relief, 24 Count
- EFFECTIVE: Compare GoodSense DayTime Cold and Flu Multi-Symptom Relief to the active ingredients of Vicks DayQuil Cold & Flu. The active ingredients of this cold and flu medicine are Acetaminophen 325 mg, Phenylephrine HCI 5 mg, and Dextromethorphan HBr 10 mg. They all combine to create daytime cold and flu softgel you can rely on.
- MULTI-SYMPTOM RELIEF: This GoodSense daytime cold and flu medicine temporarily relieves common cold and flu symptoms such as headache, fever, sore throat, minor aches and pains, nasal congestion and cough.
- REDUCES NASAL CONGESTION: These GoodSense cold and flu relief softgels also provide relief from congested-stuffy head, sore throat, coughing, aching, and fever so you can get through the day.
- COLD AND FLU COUGH SUPPRESSANT: This cold and flu medicine also helps provide cough relief from minor throat and bronchial irritation, providing another level of cold care.
- NON-DROWSY: When taken as directed, this daytime cold and flu medicine is formulated to be a non-drowsy solution for cold and flu cold care.
Check StockAmazon Basic Care Daytime & Nighttime Cold & Flu Relief; Cold Medicine Combination Pack, 24 Fluid Ounces
- ACTIVE INGREDIENTS: Compare this cold and flu medicine combination pack to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu.
- MULTI-SYMPTOM RELIEF: Daytime and Nighttime cold medicine provides powerful relief of cold and flu symptoms so you can cope during the day and rest at night.
- DAYTIME COLD AND FLU relieves aches, fever, sore throat, nasal congestion and cough. Daytime cold medicine provides powerful relief so you can cope and is also alcohol and antihistamine free.
- NIGHTTIME COLD AND FLU relieves aches, fever, sore throat, sneezing, runny nose and cough. This Nighttime cold medicine provides maximum strength relief for cold and flu-like symptoms so you can rest.
- COLD AND FLU MEDICINE COMBO PACK IS GLUTEN FREE and provides powerful, multi-symptom cold and flu relief, day or night.
Check StockSambucol Cold & flu relief tablets, 60 Count
- Contains (1) box of (60) quick dissolve tablets of Sambucol Black Elderberry cold & Flu Relief.
- Sambucol Black Elderberry cold & Flu Relief provides fast, temporary, homeopathic Relief from cold & Flu symptoms like nasal and sinus congestion, runny nose, sore throat, coughing, sneezing, chills & Fever.
- take at the First Sign of cold and flu symptoms.
- Recommended for the whole family, Sambucol Cold and flu relief can be used by ages 4+ & works best when taken at the First Sign of cold or flu like symptoms.
- The great tasting Sambucol Cold & Flu Relief Tablets quickly dissolve in the mouth without water.
- Sambucol Black Elderberry cold & Flu Relief is suitable for vegetarians, Non drowsy, and non habit forming.
- it has no known drug interactions or side effects and provides temporary, quick relief from nasal & sinus congestion, coughing, chills, and fever.
Check Stock